Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Végh, László A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 38.

Dadush, Daniel, Huiberts, Sophie, Natura, Bento and Végh, László A. (2020) A scaling-invariant algorithm for linear programming whose running time depends only on the constraint matrix. In: Makarychev, Konstantin, Makarychev, Yury, Tulsiani, Madhur, Kamath, Gautam and Chuzhoy, Julia, (eds.) STOC 2020 - Proceedings of the 52nd Annual ACM SIGACT Symposium on Theory of Computing. Proceedings of the Annual ACM Symposium on Theory of Computing. Association for Computing Machinery, USA, pp. 761-774. ISBN 9781450369794

Dadush, Daniel, Végh, László A. and Zambelli, Giacomo (2020) Rescaling algorithms for linear conic feasibility. Mathematics of Operations Research, 45 (2). 732 - 754. ISSN 0364-765X

Olver, Neil and Végh, László A. (2020) A simpler and faster strongly polynomial algorithm for generalized flow maximization. Journal of the ACM, 67 (2). ISSN 0004-5411

Dadush, Daniel, Végh, László A. and Zambelli, Giacomo (2020) Geometric rescaling algorithms for submodular function minimization. Mathematics of Operations Research. ISSN 0364-765X (In Press)

Loho, Georg and Végh, László A. (2020) Signed tropical convexity. In: Vidick, Thomas, (ed.) 11th Innovations in Theoretical Computer Science Conference, ITCS 2020. Leibniz International Proceedings in Informatics, LIPIcs. Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing, USA. ISBN 9783959771344

Garg, Jugal and Végh, László A. (2019) A strongly polynomial algorithm for linear exchange markets. In: Charikar, Moses and Cohen, Edith, (eds.) STOC 2019 - Proceedings of the 51st Annual ACM SIGACT Symposium on Theory of Computing. Proceedings of the Annual ACM Symposium on Theory of Computing. UNSPECIFIED, pp. 54-65. ISBN 9781450367059

Svensson, Ola, Tarnawski, Jakub and Végh, László A. (2018) Constant factor approximation for ATSP with two edge weights. Mathematical Programming, 172 (1-2). pp. 371-397. ISSN 0025-5610

Singh, Mohit and Végh, László A. (2018) Approximating minimum cost connectivity orientation and augmentation. SIAM Journal on Computing. ISSN 0097-5397

Dadush, Daniel, Végh, László A. and Zambelli, Giacomo (2018) Geometric rescaling algorithms for submodular function minimization. In: Czumaj, Artur, (ed.) Proceedings of the Twenty-Ninth Annual ACM-SIAM Symposium on Discrete Algorithms. Proceedings. Society for industrial and applied mathematics, Philadelphia, USA, pp. 832-848. ISBN 978-611975031

Svensson, Ola, Tarnawski, Jakub and Végh, László A. (2018) A constant-factor approximation algorithm for the asymmetric traveling salesman problem. In: Proceedings of 50th Annual ACM SIGACT Symposium on the Theory of Computing (STOC’18). Association for Computing Machinery, New York, NY, pp. 204-213. ISBN 9781450355599

Ene, Alina, Nguyen, Huy and Végh, László A. (2017) Decomposable submodular function minimization: discrete and continuous. In: Guyon, I., Luxburg, U. V., Bengio, S., Wallach, H., Fergus, R., Vishwanathan, S. and Garnett, R., (eds.) Advances in Neural Information Processing Systems 30 (NIPS 2017) pre-proceedings. Neural Information Processing Systems Foundation, Long Beach, USA.

Olver, Neil and Végh, László A. (2017) A simpler and faster strongly polynomial algorithm for generalized flow maximization. In: STOC: ACM Symposium on Theory of Computing. ACM Press, 100 - 111.

Olver, Neil and Végh, László A. (2017) A simpler and faster strongly polynomial algorithm for generalized flow maximization. In: STOC 2017 Theory Fest, 2017-06-19 - 2017-06-23, Hyatt Regency, Montreal.

Devanur, Nikhil R., Garg, Jugal and Végh, László A. (2016) A rational convex program for linear Arrow-Debreu markets. ACM Transactions on Economics and Computation, 5 (1). p. 6. ISSN 2167-8375

Végh, László A. (2016) A strongly polynomial algorithm for generalized flow maximization. Mathematics of Operations Research, 42 (1). pp. 179-211. ISSN 0364-765X

Végh, László A. (2016) A strongly polynomial algorithm for a class of minimum-cost flow problems with separable convex objectives. SIAM Journal on Computing, 45 (5). pp. 1729-1761. ISSN 0097-5397

Dadush, Daniel, Végh, László A. and Zambelli, Giacomo (2016) Rescaled coordinate descent methods for linear programming. In: Louveaux, Quentin and Skutella, Martin, (eds.) Integer Programming and Combinatorial Optimization. Lecture Notes in Computer Science. Springer, Cham, Switzerland, pp. 26-37. ISBN 9783319334608

Mnich, Matthias, Williams, Virginia Vassilevska and Végh, László A. (2016) A 7/3-approximation for feedback vertex sets in tournaments. Leibniz International Proceedings in Informatics (57). 67:1-67:14. ISSN 1868-8969

Marx, Dániel and Végh, László A. (2015) Fixed-parameter algorithms for minimum-cost edge-connectivity augmentation. ACM Transactions on Algorithms, 11 (4). p. 27. ISSN 1549-6325

Chandrasekaran, Karthekeyan, Végh, László A. and Vempala, Santosh S. (2015) The cutting plane method is polynomial for perfect matchings. Mathematics of Operations Research, 41 (1). pp. 23-48. ISSN 0364-765X

Végh, László A. and von Stengel, Bernhard ORCID: 0000-0002-3488-8322 (2015) Oriented Euler complexes and signed perfect matchings. Mathematical Programming, 150 (1). pp. 153-178. ISSN 0025-5610

Piliouras, Georgios, Valla, Tomáš and Végh, László A. (2014) LP-based covering games with low price of anarchy. Theory of Computing Systems, 57 (1). pp. 238-260. ISSN 1432-4350

Végh, László A. (2014) Concave generalized flows with applications to market equilibria. Mathematics of Operations Research, 39 (2). pp. 573-596. ISSN 0364-765X

Végh, László A. and Zambelli, Giacomo (2014) A polynomial projection-type algorithm for linear programming. Operations Research Letters, 42 (1). pp. 91-96. ISSN 0167-6377

Singh, Mohit and Végh, László A. (2014) Approximating minimum cost connectivity orientation and augmentation. In: SODA 2014 - ACM-SIAM Symposium on Discrete Algorithms, 2014-01-05 - 2014-01-07.

Cheriyan, Joseph and Végh, László A. (2014) Approximating minimum-cost $k$-node connected subgraphs via independence-free graphs. SIAM Journal on Computing, 43 (4). pp. 1342-1362. ISSN 0097-5397

Cheriyan, Joseph and Végh, László A. (2013) Approximating minimum-cost k-node connected subgraphs via independence-free graphs. In: FOCS 2013 - 54th Annual Symposium on Foundations of Computer Science, 2013-10-27 - 2013-10-29. (Submitted)

Végh, László A. (2013) Concave generalized flows with applications to market equilibria. In: Proceedings of the IEEE 53rd Symposium on Foundations of Computer Science (Focs) 2012. IEEE Computer Society, pp. 150-159.

Marx, Dániel and Végh, László A. (2013) Fixed-parameter algorithms for minimum cost edge-connectivity augmentation. In: Fomin, Fedor V., Freivalds, Rūsiņš, Kwiatkowska, Marta and Peleg, David, (eds.) Automata, Languages, and Programming: 40th International Colloquium, Icalp 2013, Riga, Latvia, July 8-12, 2013. Lecture notes in computer science (7965). Springer-Verlag, Berlin, pp. 721-732. ISBN 9783642392054

Bérczi, Kristóf, Csikvári, Péter, Kovács, Erika Renáta and Végh, László A. (2013) Splitting property via shadow systems. In: 8th Japanese Hungarian Symposium on Discrete Mathematics and its Applications, 2013-06-04 - 2013-06-07.

Chandrasekaran, Karthekeyan, Végh, László A. and Vempala, Santosh (2013) The cutting plane method is polynomial for perfect matchings. In: Proceedings of the IEEE 53rd Symposium on Foundations of Computer Science (Focs) 2012. IEEE Computer Society, pp. 571-580.

Piliouras, Georgios, Valla, Tomas and Végh, László A. (2012) LP-based Covering Games with Low Price of Anarchy. In: WINE 2012 - Workshop on Internet & Network Economics, 2012-12-01.

Végh, László A. (2012) Strongly polynomial algorithm for a class of minimum-cost flow problems with separable convex objectives. In: STOC 2012 - 44th ACM Symposium on Theory of Computing, 2012-05-19 - 2012-05-22.

Bérczi, Kristóf and Végh, László A. (2010) Restricted b-matchings in degree-bounded graphs. In: The 14th Conference on Integer Programming & Combinatorial Optimization (IPCO XIV), 2010-06-09 - 2010-06-11.

Végh, László A. (2010) Augmenting undirected node-connectivity by one. In: STOC 2010 - 42nd ACM Symposium on Theory of Computing, 2010-06-06 - 2010-06-08.

Frank, András and Végh, László A. (2008) An algorithm to increase the node-connectivity of a digraph by one. Discrete Optimization, 5 (4). pp. 677-684. ISSN 1572-5286

Végh, László A. and Benczúr, András A. (2008) Primal-dual approach for directed vertex connectivity augmentation and generalizations. ACM Transactions on Algorithms, 4 (2). 20:1-20:21. ISSN 1549-6325

Harks, Tobias and Végh, László A. (2007) Nonadaptive selfish routing with online demands. In: Fourth Workshop on Combinatorial and Algorithmic Aspects of Networking (CAAN), 2007-08-14.

This list was generated on Mon Jul 13 16:03:36 2020 BST.